# SDR USAA20100615BB036

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 804
- Condition: Unserviceable
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDER POINTER ON PRESSURE GAUGE IN LOWER RED.  REMOVED AND REPLACED L3 EVAC SLIDE.  REPAIRED AND CHARGED RESERVOIR AND VALVE ASSEMBLY, BY REPLACING AN O-RING AND PACKING BACKUP RETAINER FOR LEAKING.
